CSpace
Consistent test for parametric models with right-censored data using projections
Sun, Zhihua; Ye, Xue; Sun, Liuquan
2018
Source PublicationCOMPUTATIONAL STATISTICS & DATA ANALYSIS
Volume118Pages:112
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33920
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Sun, Zhihua,Ye, Xue,Sun, Liuquan. Consistent test for parametric models with right-censored data using projections[J]. COMPUTATIONAL STATISTICS & DATA ANALYSIS,2018,118:112.
APA Sun, Zhihua,Ye, Xue,&Sun, Liuquan.(2018).Consistent test for parametric models with right-censored data using projections.COMPUTATIONAL STATISTICS & DATA ANALYSIS,118,112.
MLA Sun, Zhihua,et al."Consistent test for parametric models with right-censored data using projections".COMPUTATIONAL STATISTICS & DATA ANALYSIS 118(2018):112.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun, Zhihua]'s Articles
[Ye, Xue]'s Articles
[Sun, Liuquan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun, Zhihua]'s Articles
[Ye, Xue]'s Articles
[Sun, Liuquan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun, Zhihua]'s Articles
[Ye, Xue]'s Articles
[Sun, Liuquan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.